# SDR 2020F00461

- Difficulty date: November 23, 2020
- Submitted: November 23, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 655163976
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WHEEL WELL, BLADE SEAL SUPPORT RING WEB HAS SEVERAL AREAS OF LIGHT CORROSION AROUND FASTENERS.
